# SDR MASA2013081957321

- Difficulty date: August 19, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 22,924 hours, 18,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED BATTERY PACK.
